# SDR SWAA2021082303575

- Difficulty date: March 24, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 27,125 hours, 11,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BEAM ASSY PANEL AT STA 540 RIGHT OF CENTERLINE CRACKED.   R&R FORWARD CARGO BREAK ASSY AT STA 540 RIGHT PER SRM 51-10-02 AND SRM 51-40-02
